# SDR CALA2024110400982

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 86,775 hours, 17,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - EXTERNAL EMERGENCY LIGHT 1 EACH INOP AT RH AFT FUSELAGE ADJACENT TO AFT CARGO DOOR RELAMPED AND OPS CHECKED SLIDE EMERGENCY LIGHT AT RH AFT FUSELAGE, GOOD AS PER AMM TASK 33-51-06-902-082.PARTS USED: 99-3351-3-0014,QTY :1
